advertisement
Question
Posted by: kita | 2010/09/12

Thrush, ringworm

I had a sinus op 6 weeks ago and went on an antibiotic. Started thrush and used Daktarin and Fluzonale tablets for 14 days. After a few days it came back again. Went with same treatment as above and it started again the last 7 days of treatment. Now I also have on my upper inner thight, 4 rings (looks like ringworm). Could this all be related and is there anything else I can take for the thrush as I am battling to eat or drink. I have cut sugar and wheat out.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Kita

It can definately be related and I suggest that you consult your doctor for a prescription of Diflucan 150mg, as a once off dose.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement